# SDR SWIA202158231

- Difficulty date: March 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER, STGR26L, CORRODED BETWEEN FS295 TO FS310 (MARKED).     (C-CHECK RO 5/20/2021)    REMOVED & REPLACED STR 26L BETWEEN FS 295-310 REF. CRJ 700 SRM 51-42-06-001-001-A01 & DRAWING SH670-31634 REV. NC. COMPLIED WITH TASK CARD 51-900-1002-SKY. CHECKS GOOD.
